# SDR IPXA10562098

- Difficulty date: July 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146N661608
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LWR CARGO DOOR HAS IMPACT DAMAGE AT AFT INBD LWR FRAME.  R & R LOWER AFT CARGO DOOR BEAM IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 52-30-02-1A1, AMM 51-41-00-2.
